# SDR DALA2015121607675

- Difficulty date: December 13, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 45,929 hours, 26,622 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Disconnected
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE UNSAFE LIGHT AT 60 KIAS.  FOUND LOCKING CABLE DISCONNECTED AT INTERNAL RELEASE HANDLE.  RECONNECTED LOCKING CABLE IAW MM.  OPS CHECKS OK.
